# SDR SIMA202105110007

- Difficulty date: April 19, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 37,586 hours, 32,634 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON SKIN CHAFFED BETWEEN FR 67-68 AND STGR 7L-8L INSIDE 414DB-C/A-REPAIRED FUSELAGE SKIN INSIDE LH PYLON BETWEEN FRAMES 67-68 AND STRINGERS 7L-8L IAW EMB 145 SRM 53-31-01
